The structure of a von Neumann algebra with a homogeneous periodic state

Masamichi Takesaki Department of Mathematics, University of California

TBD mathscidoc:1701.331445

Acta Mathematica, 131, (1), 79-121, 1972.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{masamichi1972the,
  title={The structure of a von Neumann algebra with a homogeneous periodic state},
  author={Masamichi Takesaki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229510073154},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={79-121},
  year={1972},
}
Masamichi Takesaki. The structure of a von Neumann algebra with a homogeneous periodic state. 1972. Vol. 131. In Acta Mathematica. pp.79-121. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229510073154.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved